# SDR IPXA2017040815941

- Difficulty date: March 30, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AYG73521
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT MLG W/W BRACKET CRACKED COMMON TO INBD GEAR DOOR ACTUATOR MOUNT AND BRAKE ACCUMULATOR.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT BRACKET IAW DWG AYG7352 AND SRM 51-33-01.
